Differential Equations

, Volume 40, Issue 10, pp 1467–1477 | Cite as

Generalized solvability of parabolic systems with nonhomogeneous transmission conditions of nonideal contact type

  • D. A. Nomirovskii
Partial Differential Equations

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Deineka, V.S., Sergienko, I.V., and Skopetskii, V.V., Modeli i metody resheniya zadach s usloviyami sopryazheniya (Models and Methods for Solving Problems with Transmission Conditions), Kiev, 1998.Google Scholar
  2. 2.
    Lyashko, I.I., Demchenko, L.I., and Mistetskii, G.E., Chislennoe reshenie teplo-i massoperenosa v poristykh sredakh (Numerical Solution of Heat and Mass Transfer Problems in Porous Media), Kiev, 1991.Google Scholar
  3. 3.
    Nomirovskii, D.A., Dop. NAN Ukraini, 2000, no. 12, pp. 77–82.Google Scholar
  4. 4.
    Nomirovskii, D.A., Dop. NAN Ukraini, 2003, no. 10, pp. 30–35.Google Scholar
  5. 5.
    Lyashko, S.I., Nomirovskii, D.A. 2003Differents. Uravn.398491Google Scholar
  6. 6.
    Lyashko, S.I., Generalized Optimal Control of Linear Systems with Distributed Parameters, Kluwer Academic Publishers, 2002.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2004

Authors and Affiliations

  • D. A. Nomirovskii
    • 1
  1. 1.Kiev National UniversityKievUkraine

Personalised recommendations